# SDR CA001003013

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STAB TRIM CHANNEL NR 2 MESSAGE ON EICAS POSTED PRIOR TO DEPARTURE.MAINTENANCE REPLACED THE MCU (MOTOR CONTROL UNIT). A/C RETURNED TO SERVICE.
